MathSciNet Relay Station
MathSciNet bibliographic data
MR2844542 60K37 (60F15)
Leskelä, Lasse; Stenlund, Mikko A local limit theorem for a transient chaotic walk in a frozen environment. Stochastic Process. Appl. 121 (2011), no. 12, 2818–2838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement